# SDR 5PGA2013110104003

- Difficulty date: April 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N501JG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 12,350 hours, 9,915 cycles
- Engine: Pwa JT15D5
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6511695204
- Condition: Delaminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR SEAL WOULD WHISTLE AT ALTITUDE AND SOMETIMES ON DESCENT.  A THOROUGH INSPECTION OF THE DOOR SEAL, DOOR FRAME, AND SEAL PRESSURIZATION SYS FOUND NO PROBLEMS.  PUMPED UP DOOR SEAL AND NOTICED IT WOULD NOT STAY INFLATED.  SOAPED THE DOOR HINGE AND FOUND AIR LEAKING OUT BETWEEN THE SANDWICHED LAYERS OF THE HINGE. THE HINGE HAS AN AIR CHAMBER THAT THE DOOR SEAL HOOKS TO FOR INFLATION. AFTER DETERMINING THERE WAS NO WAY TO RESEAL THE HINGE, IT WAS DECIDED TO REPLACE IT.  AFTER REMOVING THE OLD HINGE IT WAS FOUND THAT AT LEAST 2 RIVETS HAD FAILED ALLOWING THE HINGE TO START TO DELAMINATE.  THE ACFT HAD 12349.8 HOURS AND 9915 CYCLES AT THIS TIME. AFTER INSTALLING NEW HINGE, THERE WERE NO MORE PROBLEMS WITH THE DOOR SEAL.
